I had dysport 10 days ago in my forehead and in my 11's; why is my forehead doing this? (Photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 10
Dysport Touch up
Thank you for your question. This looks like dispersed spreading of the Dysport. You can have this corrected with touch ups. Please see an expert injector for best results.
Go back to your doctor for a touch up. Looks like a spot was missed. This should resolve without a problem.
Thank you for this question. I love Dysport and hope this does not scare you from future treatments! Based on the picture, it appears you may have had an incomplete treatment. I would recommend following up with the injector for follow-up treatment / touch-up of the area you point out in the picture. When you first start getting Dysport the injector learns from prior treatments how much is required to completely treat your face. That being said, it is also very important to go to someone with experience and who is board certified in Dermatology or Plastic Surgery. Both of these specialties are aware of the importance of facial anatomy in avoiding the common side effects of neuro-modulators, and how to treat side effects at follow-up.
You might also like...
Missed a Spot
What you are seeing is the continued activation of some of your muscle. Two weeks after your injection you should go back to your injector for a touch up. This should resolve without problem. Good Luck.
Forehead expression pictures never get old!
Thank you for asking this question! Dysport (or Botox) can be used to treat isolated areas (muscles), or multiple areas (muscles) during a treatment appointment. IF we treat some, and not all muscles in an area, you may notice some unfamiliar or unnatural movement, particularly after the product has taken full affect. When the product affects the treated muscles, the muscles surrounding the treated area are recruited and may cause this. If you were my patient, I'd ask that you let me know about treatment results 2 weeks after the initial injection. And in your case, would propose that we use a few more units of Dysport to relax or release the muscles causing the appearance of this expression.
All the best-
Dave Christianson, MD
Still having movement...
Hi there and thanks. It looks like your moving other muscles in the forehead that were not treated or only partially treated. I would suggest you contact your injector to address the are and you will need some more Dysport. Best, Dr. ALDO
Incomplete Dysport treatment
It looks like you have incomplete treatment of the forehead and glabella, and need a touch up. It would be best assessed in person, and then an explanation and treatment plan is generally straight forward. You can either return to your injector, or seek out another physician experienced in using Dysport. Typically touchups are done 2 weeks after the initial treatment, as some patients are slower to show the full effect and take a full 7-10 days for the effects to be apparent.
This is just funky muscle recruitment.
This is the downside risk of an isolated treatment. I recommend superimposing a Microdroplet Lift on this service which will rebalance the muscles and alleviate the recruitment lines.
Getting the Results You Expected With Botox/Dysport
This looks like you've had some diffuse spreading of Dysport. This can be corrected with a touch-up. See an expert. Best, Dr. Emer
Dysport wiil spread to forehead when injected into glabella
These is a zone of diffusion when Dysport/Botox is injected into the glabella. Some of the frontalis muscle will be affected with the injection. To correct the problem shown, injections into the frontalis are needed to even out it's relaxation.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.